Alert archive / Wyoming / Winter Storm Warnings in 2011
Winter Storm Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Apr 2, 2011, 10:44 AM MDT for Albany County, Carbon County, Wyoming. It took effect at Apr 3, 2011, 3:00 AM MDT. It was in force for 17 hr. 33 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 2, 2011, 10:44 AM MDT (16:44 UTC)
- In effect from
- Apr 3, 2011, 3:00 AM MDT
- Expired
- Apr 3, 2011, 8:17 PM MDT
- In force
- 17 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:00 AM MDT | SNOW 8 | 12 Wnw Centennial, WY | NORTH FRENCH CREEK SNOTEL. ELEVATION 10130 FEET. SWE 0.80 INCHES SINCE 2/2200L. 10 TO 1 RATIO USED. |
| Apr 3, 7:00 AM MDT | SNOW 1.8 | 27 Wsw Laramie, WY | |
| Apr 3, 7:00 AM MDT | SNOW 2.7 | Ne Medicine Bow, WY | |
| Apr 3, 7:00 AM MDT | SNOW 3 | 9 Wsw Rock River, WY | |
| Apr 3, 7:30 AM MDT | SNOW 1.5 | N Sinclair, WY | |
| Apr 3, 8:15 AM MDT | SNOW 6 | 4 Nw Centennial, WY | |
| Apr 3, 8:38 AM MDT | SNOW 4 | Rawlins, WY | 3-4 INCHES AROUND THE AREA. |
| Apr 3, 8:39 AM MDT | SNOW 1 | Laramie, WY | |
| Apr 3, 9:22 AM MDT | SNOW 3.3 | Encampment, WY | |
| Apr 3, 9:26 AM MDT | SNOW 4 | Saratoga, WY | SNOW HAS BEEN MELTING ON PAVED SURFACES, BUT SHE HAD 4 INCHES ON HER CAR. |
| Apr 3, 9:34 AM MDT | SNOW 6 | Baggs, WY | SNOW LOOKS AS THOUGH IT HAS FINISHED THERE. VERY WET SNOW. |
| Apr 3, 10:00 AM MDT | SNOW 1 | Windy Peak, WY | SNOTEL SITE EL 7900 SWE .1 RATIO 10-1 |
| Apr 3, 10:00 AM MDT | SNOW 1.2 | Old Battle, WY | SNOTEL SITE EL 10000 SWE .1 RATIO 12-1 |
| Apr 3, 10:00 AM MDT | SNOW 2.4 | Brooklyn Lake, WY | SNOTEL SITE EL 10240 SWE.2 RATIO 12-1 |
| Apr 3, 10:00 AM MDT | SNOW 2.4 | Webber Springs, WY | SNOTEL SITE EL 9250 SWE .2 RATIO 12-1 |
| Apr 3, 10:00 AM MDT | SNOW 4 | 38 Sw Douglas, WY | LA PRELE CREEK SNOTEL SITE EL 8475 SWE .4 RATIO 10-1 |
| Apr 3, 10:00 AM MDT | SNOW 6 | 6 Sw Centennial, WY | CINNABAR SNOTEL SITE EL 9574 SWE .5 RATIO 12-1 |
| Apr 3, 10:00 AM MDT | SNOW 7.2 | Sage Creek Basin, WY | SNOTEL SITE EL 7850 SWE .6 RATIO 12-1 |
| Apr 3, 10:00 AM MDT | SNOW 7.2 | Sand Lake, WY | SNOTEL SITE EL 10050 SWE.6 RATIO 12-1. |
| Apr 3, 10:00 AM MDT | SNOW 7.5 | Divide Peak, WY | SNOTEL SITE EL 8880 SWE .5 RATIO 15-1 |
| Apr 3, 10:00 AM MDT | SNOW 9.6 | South Brush Creek, WY | SNOTEL SITE EL 8440 SWE 8. RATIO 12-1 |
| Apr 3, 10:00 AM MDT | SNOW 12 | Sandstone Ranger Statio, WY | SNOTEL SITE EL 8150 SWE 1.0 RATIO 12-1 |
| Apr 3, 10:00 AM MDT | HEAVY SNOW 16.8 | North French Creek, WY | SNOTEL SITE EL 10130 SWE 1.4 RATIO 12-1 |
| Apr 3, 10:43 AM MDT | SNOW 6 | 14 Se Saratoga, WY | IT WAS STILL SNOWING PRETTY HARD. |
| Apr 3, 6:00 PM MDT | SNOW 1 | 35 S Rawlins, WY | SAGE CREEK BASIN SNOTEL, ELV. 7850, SWE 0.1 WITH 10-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 1.2 | 10 Se Laramie, WY | CROW CREEK SNOTEL, ELV. 8330, SWE 0.1 WITH 12-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 1.2 | 14 E Dixon, WY | BATTLE MOUNTAIN SNOTEL, ELV. 7440, SWE 0.1 WITH 12-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 1.2 | 5 Sw Encampment, WY | WEBBER SPRINGS SNOTEL, ELV. 9250, SWE 0.1 WITH 12-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 1.5 | 12 Wnw Centennial, WY | NORTH FRENCH CREEK SNOTEL, ELV. 10130, SWE 0.1 WITH 15-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 1.5 | 19 Wsw Encampment, WY | DIVIDE PEAK SNOTEL, ELV. 8880, SWE 0.1 WITH 15-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 1.5 | 38 Sw Douglas, WY | LA PRELE CREEK SNOTEL, ELV. 8375, SWE 0.1 WITH 15-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 2 | 30 Wnw Laramie, WY | SAND LAKE SNOTEL, ELV. 10050, SWE 0.1 WITH 20-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
| Apr 3, 6:00 PM MDT | SNOW 3 | 17 Sw Encampment, WY | SANDSTONE RANGERS STAION SNOTEL, ELV. 8150, SWE 0.2 WITH 15-1 RATIO USED, DATA FOR 04/03 AT 10 AM TO 6 PM MDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 4.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2503 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632 WWUS45 KCYS 021644 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1044 AM MDT SAT APR 2 2011 ...MORE SNOW ON THE WAY FOR THE SNOWY AND SIERRA MADRE RANGES... .A PACIFIC STORM SYSTEM WILL MOVE INTO THE ROCKIES LATER TONIGHT AND PASS THROUGH SOUTHEAST WYOMING ON SUNDAY. HEAVY SNOWFALL ASSOCIATED WITH THE SYSTEM...COMBINED WITH STRONG WINDS...WILL COMBINE TO CREATE HAZARDOUS WINTER WEATHER CONDITIONS IN THE SNOWY AND SIERRA MADRE RANGES BEGINNING LATE THIS EVENING AND CONTINUING THROUGH SUNDAY. WYZ112-114-030600- /O.UPG.KCYS.WS.A.0009.110403T0300Z-110404T0000Z/ /O.NEW.KCYS.WS.W.0010.110403T0300Z-110404T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1044 AM MDT SAT APR 2 2011 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...9 PM THIS EVENING THROUGH 6 PM SUNDAY. THE HEAVIEST SNOW WILL OCCUR BETWEEN 3 AM AND NOON. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES...WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITIES...WEST WINDS WILL GUST UP TO 50 MPH TONIGHT AND TURN NORTHWEST SUNDAY MORNING. THE COMBINATION OF STRONG WINDS AND HEAVY SNOW WILL REDUCE LOCALIZED VISIBILITIES TO NEAR ZERO...ESPECIALLY OVER OPEN AREAS. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND GUSTY WINDS. TRAVEL WILL BE HAZARDOUS WITH SLICK AND SNOWPACKED ROADS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HAHN
5 follow-up statements
063 WWUS45 KCYS 030235 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 835 PM MDT SAT APR 2 2011 ...MORE SNOW ON THE WAY FOR THE SNOWY AND SIERRA MADRE RANGES... .A POTENT EARLY SPRING PACIFIC STORM WILL MOVE INTO THE ROCKIES LATER TONIGHT AND PASS THROUGH SOUTHEAST WYOMING ON SUNDAY. HEAVY SNOWFALL ASSOCIATED WITH THE SYSTEM...COMBINED WITH STRONG WINDS... WILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS FOR THE SNOWY AND SIERRA MADRE RANGES BEGINNING LATE TONIGHT AND CONTINUING THROUGH SUNDAY. WYZ112-114-031045- /O.EXT.KCYS.WS.W.0010.110403T0900Z-110404T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 835 PM MDT SAT APR 2 2011 ...WINTER STORM WARNING NOW IN EFFECT FROM 3 AM TO 6 PM MDT SUNDAY... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 3 AM TO 6 PM MDT SUNDAY. * TIMING...3 AM TONIGHT THROUGH 6 PM SUNDAY. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES...WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITIES...WEST WINDS WILL GUST UP TO 50 MPH TONIGHT AND SHIFT TO THE NORTHWEST SUNDAY MORNING. THE COMBINATION OF STRONG WINDS AND HEAVY SNOW WILL PRODUCE NEAR ZERO VISIBILITIES...ESPECIALLY OVER OPEN AREAS. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND STRONG WINDS. TRAVEL WILL BE HAZARDOUS WITH SLICK AND SNOWPACKED ROADS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ JAMSKI
390 WWUS45 KCYS 030933 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 333 AM MDT SUN APR 3 2011 ...MORE SNOW FOR THE SNOWY AND SIERRA MADRE RANGES... .A POTENT EARLY SPRING COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING TODAY. HEAVY SNOWFALL ASSOCIATED WITH THE SYSTEM...COMBINED WITH STRONG WINDS...WILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS FOR THE SNOWY AND SIERRA MADRE RANGES THROUGH TODAY AND INTO THIS EVENING. WYZ112-114-040000- /O.CON.KCYS.WS.W.0010.000000T0000Z-110404T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 333 AM MDT SUN APR 3 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...THROUGH 6 PM SUNDAY. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES...WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITIES...WEST WINDS WILL SHIFT TO THE NORTHWEST THIS MORNING WITH GUSTS UP TO 40 MPH. THE COMBINATION OF STRONG WINDS AND HEAVY SNOW WILL PRODUCE NEAR ZERO VISIBILITIES...ESPECIALLY OVER OPEN AREAS. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND STRONG WINDS. TRAVEL WILL BE HAZARDOUS WITH SLICK AND SNOWPACKED ROADS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ TT
204 WWUS45 KCYS 031041 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 441 AM MDT SUN APR 3 2011 ...MORE SNOW FOR THE SNOWY AND SIERRA MADRE RANGES... .A POTENT EARLY SPRING COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING TODAY BRINGING WIDESPREAD SNOWFALL AND MUCH COLDER TEMPERATURES. SNOWFALL WILL TAPER TO SNOW SHOWERS IN THE AFTERNOON WITH HEAVY SNOW EXPECTED IN THE MOUNTAINS OF CARBON AND ALBANY COUNTIES. WYZ112-114-032100- /O.CON.KCYS.WS.W.0010.000000T0000Z-110404T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 441 AM MDT SUN APR 3 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...THROUGH 6 PM SUNDAY. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES...WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITIES...WEST WINDS WILL SHIFT TO THE NORTHWEST THIS MORNING WITH GUSTS UP TO 40 MPH. THE COMBINATION OF STRONG WINDS AND HEAVY SNOW WILL PRODUCE NEAR ZERO VISIBILITIES... ESPECIALLY OVER OPEN AREAS. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND STRONG WINDS. TRAVEL WILL BE HAZARDOUS WITH SLICK AND SNOWPACKED ROADS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WYZ109>111-113-032100- /O.NEW.KCYS.WW.Y.0016.110403T1041Z-110403T2100Z/ CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...RAWLINS...SINCLAIR...HANNA... ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA... ENCAMPMENT...RIVERSIDE 441 AM MDT SUN APR 3 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. * TIMING...SNOW WILL DEVELOP EARLY THIS MORNING AND BECOME HEAVY AT TIMES. * TOTAL SNOW ACCUMULATIONS...2 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR THE MOUNTAINS. * WINDS/VISIBILITIES...WEST TO NORTHWEST WINDS BETWEEN 10 TO 25 MPH WITH LOCALLY HIGHER GUSTS. LOCALIZED BLOWING SNOW IS POSSIBLE IN THE MORE WIND PRONE AREAS BETWEEN LARAMIE AND RAWLINS. * IMPACTS...TRAVEL ON AREA HIGHWAYS AND STATE ROADS WILL BE IMPACTED BY SLICK AND SNOW COVERED ROADS THIS MORNING ALONG WITH PERIODS OF POOR VISIBILITIES AROUND ONE HALF MILE AT TIMES IN THE HEAVIER SNOW BANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TT
231 WWUS45 KCYS 031836 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1236 PM MDT SUN APR 3 2011 ...MODERATE TO HEAVY SNOW CONTINUES IN THE SNOWY AND SIERRA MADRE RANGES... .A POTENT EARLY SPRING STORM SYSTEM WILL MOVE ACROSS WYOMING THROUGH THIS EVENING BRINGING WIDESPREAD SNOW AND MUCH COLDER TEMPERATURES. SNOW WILL TAPER OFF ACROSS THE SNOWY AND SIERRA MADRE RANGES BY LATE THIS EVENING. WYZ109>111-113-031945- /O.CAN.KCYS.WW.Y.0016.000000T0000Z-110403T2100Z/ CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...RAWLINS...SINCLAIR...HANNA... ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA... ENCAMPMENT...RIVERSIDE 1236 PM MDT SUN APR 3 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER WEATHER ADVISORY. ALTHOUGH PERIODIC LIGHT SNOW SHOWERS WILL CONTINUE ACROSS THE LOWER ELEVATIONS OF CARBON COUNTY THROUGH THIS AFTERNOON...THE THREAT OF SIGNIFICANT ADDITIONAL ACCUMULATIONS HAS ENDED. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ WYZ112-114-040600- /O.EXT.KCYS.WS.W.0010.000000T0000Z-110404T0600Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1236 PM MDT SUN APR 3 2011 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...THROUGH MIDNIGHT TONIGHT. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES...WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITIES...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE COMBINATION OF STRONG WINDS AND HEAVY SNOW WILL PRODUCE NEAR ZERO VISIBILITIES... ESPECIALLY OVER OPEN AREAS. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND STRONG WINDS. TRAVEL WILL BE HAZARDOUS WITH SLICK AND SNOWPACKED ROADS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HAHN
868 WWUS45 KCYS 040217 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 817 PM MDT SUN APR 3 2011 ...WINTER STORM WARNING CANCELLED FOR THE SNOWY AND SIERRA MADRE RANGES... WYZ112-114-040330- /O.CAN.KCYS.WS.W.0010.000000T0000Z-110404T0600Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 817 PM MDT SUN APR 3 2011 ...WINTER STORM WARNING CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER STORM WARNING FOR THE SNOWY AND SIERRA MADRE RANGES. SNOW COVERAGE AND INTENSITY DIMINISHED DURING THE AFTERNOON...WITH ADDITIONAL SNOW AMOUNTS OF ONE TO THREE INCHES OBSERVED. OCCASIONAL SNOW SHOWERS WILL CONTINUE TONIGHT...HOWEVER NEW SNOW AMOUNTS WILL AVERAGE LESS THAN TWO INCHES. $$ JAMSKI
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Apr 2, 5:53 AM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Apr 2, 5:53 AM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
553 AM MDT SAT APR 2 2011
.UPDATE...UPDATE TO AVIATION.
.AVIATION...12Z TAF ISSUANCE. VFR CONDITIONS EXPECTED THROUGH THIS
AFTERNOON WITH INTERVALS OF HIGH CLOUDS PUSHING ACROSS THE AREA.
WEST AND SOUTHWEST WINDS WILL INCREASE ONCE AGAIN AFTER 15Z
TODAY ALONG AND WEST OF INTERSTATE 25 WITH SUSTAINED WINDS OF 25
TO 35 KNOTS AND GUSTS UP TO 50 KNOTS POSSIBLE MAINLY OVER WYOMING.
SOMEWHAT LIGHTER WINDS ARE EXPECTED ACROSS WESTERN NEBRASKA WITH
SUSTAINED WINDS BETWEEN 15 TO 25 KNOTS AND GUSTS UP TO 35 KNOTS
ARE EXPECTED THIS AFTERNOON. CLOUD COVER IS EXPECTED TO LOWER AND
THICKEN LATE THIS EVENING NEAR KRWL WITH MVFR CIGS AROUND 3000 FEET
AGL AND LIGHT RAIN AND MOUNTAIN SNOW POSSIBLE BY MIDNIGHT
TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 336 AM MDT SAT APR 2 2011/
SHORT TERM...TODAY THROUGH MONDAY NIGHT
QUITE THE ACTIVE WEATHER DAY AS WE ARE LIKELY GOING TO EXPERIENCE
WIDESPREAD RECORD HIGH TEMPERATURES...STRONG WINDS AND
EVENTUALLY...A COLD FRONTAL PASSAGE THAT WILL SIGNIFICANTLY COOL
US DOWN AND BRING WINTER WEATHER TO PARTS OF THE CWA. ALL OF THIS
WILL OCCUR IN THE NEXT 24 TO 36 HOURS. THESE ARE THE FORECAST
CHALLENGES IN THE SHORT TERM.
CURRENTLY...ALL IS FAIRLY QUIET EARLY THIS MORNING AS A FRONTAL
BOUNDARY CONTINUES OVER EASTERN WYOMING...LAYING ROUGHLY AROUND
KIMBALL NEBRASKA...NORTH NORTHWEST TO BETWEEN CASPER AND
DOUGLAS...THEN UP INTO CENTRAL MONTANA. IN THE PACNW...OUR NEXT
STORM SYSTEM IS MOVING ONSHORE WITH SURFACE FRONT INTO EASTERN
WASHINGTON INTO NORTHERN CALIFORNIA. HAVE BEEN GETTING SOME
LIGHTNING STRIKES OBSERVED WITH THIS SYSTEM IN EASTERN WASHINGTON
AND OREGON THIS MORNING.
FOR TODAY...LAMP WINDS AND LOCAL WRKHGT WIND GUIDE SHOWING AN
INCREASE IN THE 850 AND 700MB HEIGHT GRADIENTS BETWEEN CRAIG
COLORADO AND CASPER...AND MUCH FASTER THAN PREVIOUS GUIDANCE WAS
SHOWING. LAMP WINDS SHOWING STRONGEST WINDS AT LARAMIE AND RAWLINS
AROUND 21Z THIS AFTERNOON. THIS CORRESPONDS WELL WITH THE GFS AND
WRF 700MB WIND FORECASTS THAT INCREASE WINDS OVER 50KTS BY 18Z.
WENT AHEAD AND ISSUED HIGH WIND WARNINGS FOR AREAS ALONG AND WEST
OF THE LARAMIE RANGE. STARTED WARNINGS AT OUR WIND PRONE AREAS A
LITTLE EARLIER AS THEY ALWAYS GET GOING BEFORE ANYONE ELSE...SO
HAVE THEM STARTING TO BLOW AROUND 9 AM THIS MORNING...THEN
EVERYONE ELSE BY 21Z/3PM THIS AFTERNOON.
IN ADDITION...GUSTY DOWNSLOPING WINDS OFF THE LARAMIE RANGE IS
GOING TO MAKE FOR SOME REALLY WARM TEMPERATURES THIS
AFTERNOON...WITH ALMOST ALL ESTABLISHED RECORDS FOR THIS DATE IN
JEOPARDY OF BEING BROKEN. SEE CLIMATE SECTION BELOW FOR MORE
DETAILS. FINALLY...WITH THE HEATING TODAY AHEAD OF THIS STORM
SYSTEM...WRF IS SHOWING LIFTED INDICES OUT ACROSS CARBON COUNTY
FALLING TO -2 THIS AFTERNOON. KEPT THE MENTION OF ISOLATED
THUNDERSTORMS IN THE FORECAST...THOUGH MOISTURE WILL BE LACKING.
FINALLY...WE HAVE SOME FIRE WEATHER CONCERNS THAT ARE ADDRESSED IN
THE FIRE WEATHER SECTION BELOW.
STORM SYSTEM BEGINS IMPACTING THE AREA TONIGHT AS THE COLD FRONT
MOVES INTO WESTERN WYOMING. MOST PRECIP SHOULD BEGIN AS
LIQUID...BUT WITH 700MB TEMPERATURES BEHIND THE FRONT FALLING TO
-6 TO -8C SUNDAY MORNING...EXPECT A FAIRLY QUICK TURNOVER TO SNOW
OVERNIGHT. ESPECIALLY FOR ELEVATIONS ABOVE 8000 FEET. WINTER STORM
WATCH FOR THE SNOWY AND SIERRA MADRE RANGES CONTINUES AND WILL LET
THE DAY SHIFT PULL THE TRIGGER ON ANY FURTHER HEADLINES. DOES LOOK
LIKE ADVISORIES MAY BE NEEDED FOR LOWER ELEVATIONS OF CARBON
COUNTY...INCLUDING RAWLINS AND MAYBE DIXON AS CURRENT FORECAST
SHOWING ANYWHERE FROM 3 TO 5 INCHES ACCUMULATIONS.
FRONT FINALLY PUSHES THROUGH THE AREA SUNDAY AFTERNOON AND WE
SHOULD SEE A SHARP DROP IN TEMPERATURES AS 700MB TEMPERATURES FALL
TO -10 TO -12C ACROSS SOUTHEAST WYOMING. HIGHS MONDAY WILL BE ON
THE ORDER OF 25 TO 35 DEGREES COLDER THAN WHAT IS EXPECTED FOR
TODAY.
LONG TERM...TUESDAY THROUGH FRIDAY NIGHT...MODELS IN REASONABLE
AGREEMENT THROUGH THE MIDDLE OF NEXT WEEK...SHOWING THE MID TO
UPPER LEVEL FLOW BECOMING ZONAL BY TUESDAY WITH WARMING TEMPS
MAINLY DUE TO DOWNSLOPE WINDS. EXPECT HIGHS TO RETURN TO THE 50S
AND 60S BY TUESDAY WITH SEASONABLY COOL LOW TEMPERATURES AT NIGHT.
WESTERLY WINDS WILL LIKELY INCREASE ONCE AGAIN BY TUESDAY MORNING
AS A STRONG LEE-SIDE TROUGH DEVELOPS ACROSS THE HIGH PLAINS...AND
CONTINUE THROUGH TUESDAY NIGHT. MAINLY DRY CONDITIONS EXPECTED ON
TUESDAY...WITH A FEW RAIN/SNOW SHOWERS DEVELOPING ACROSS THE
MOUNTAINS AND FURTHER NORTH ACROSS CENTRAL WYOMING BY TUESDAY
EVENING AS THE NEXT PACIFIC COLD FRONT PUSHES INTO WYOMING FROM
THE PACIFIC NORTHWEST. WITH BETTER MODEL AGREEMENT REGARDING THE
TIMING OF THIS INITIAL FRONT TUESDAY NIGHT INTO WEDNESDAY...STARTED
INCREASING POP FROM WEST TO EAST TUESDAY NIGHT.
MODELS CONTINUE TO SHOW AN UNSETTLED WEATHER PATTERN RETURNING TO
THE REGION BY WEDNESDAY THROUGH LATE IN THE WEEK AS A STRONG
STORM SYSTEM BEGINS TO PUSH ONSHORE AND DIG SOUTHWARD LATE ON
WEDNESDAY. THE INITIAL COLD FRONT...WHICH WILL STALL ACROSS
WYOMING...COMBINED WITH LLVL INSTABILITY AND STRONG JET STREAM
WINDS ALOFT WILL LIKELY CREATE PERIODS OF RAIN/SNOW ACTIVITY AND
EVEN BRING A CHANCE OF TSTORMS TO THE REGION BY THURSDAY. THIS
LOOKS LIKE A PROLONGED PERIOD OF HEAVY SNOW FOR THE MOUNTAINS OF
SOUTHEAST WYOMING...WITH PERIODS OF SNOW/RAIN IN THE VALLEYS AND
HIGH PLAINS AND MOSTLY RAIN FOR WESTERN NEBRASKA DUE TO WARM
SOUTHWEST FLOW. MODELS SHOW THE FRONT PUSHING ACROSS THE AREA
WEDNESDAY AFTERNOON...AND THEN RETURNING AS A WARM FRONT WEDNESDAY
NIGHT BRINGING WIDESPREAD RAIN/SNOWFALL. DO NOT EXPECT SIGNIFICANT
SNOW ACCUMULATIONS OUTSIDE OF THE MOUNTAINS THROUGH THURSDAY DUE
TO THE WARM AIR ADVECTION...ALTHOUGH SOME AREAS MAY RECEIVE MUCH
NEEDED STEADY RAINFALL.
BY THURSDAY NIGHT AND FRIDAY...THE GFS...ECWMF...AND GFS ENSEMBLE
SHOW THE MAIN UPPER LEVEL TROUGH OR CLOSED LOW MOVING EASTWARD
FROM THE GREAT BASIN REGION BY FRIDAY RESULTING IN MORE RAIN AND
SNOW ACROSS THE AREA. WILL HAVE TO KEEP AN EYE ON WHAT THIS SYSTEM
DOES INTO FRIDAY NIGHT AND NEXT SATURDAY...WITH THE GFS AND HALF
OF THE GFS ENSEMBLE MEMBERS HINTING TOWARDS A MAJOR SNOW STORM
FOR MOST OF SOUTHEAST WYOMING AND PORTIONS OF WESTERN NEBRASKA AS
A DEEP LOW PRESSURE SYSTEM DEVELOPS OVER NORTHEASTERN COLORADO AND
STALLS. PRIOR MODELS RUNS HAVE HINTED TO THIS SOLUTION AS
WELL...ALTHOUGH NOT CONSISTENTLY. SINCE IT IS 7 DAYS OUT...AND
THE 00Z ECMWF SHOWS THE MAIN LOW STALLING OVER THE GREAT BASIN
REGION WELL WEST OF THE FORECAST AREA...WILL NOT LOWER
TEMPERATURES TOO MUCH IN THE EXTENDED PORTION OF THE FORECAST.
INCREASED POP A BIT FRIDAY AND FRIDAY NIGHT WITH VALUES MAINLY
BETWEEN 25 TO 45 PERCENT AND UP TO 60 PERCENT IN THE MOUNTAINS.
AVIATION...06Z TAF ISSUANCE. VFR CONDITIONS EXPECTED THROUGH
SATURDAY WITH INTERVALS OF HIGH CLOUDS PUSHING ACROSS THE AREA.
WEST AND SOUTHWEST WINDS WILL INCREASE ONCE AGAIN AFTER 14Z
SATURDAY ALONG AND WEST OF INTERSTATE 25 WITH SUSTAINED WINDS OF
25 TO 35 KNOTS AND GUSTS UP TO 50 KNOTS POSSIBLE MAINLY OVER
WYOMING. LIGHTER WINDS ARE EXPECTED ACROSS WESTERN NEBRASKA WITH
SUSTAINED WINDS BETWEEN 15 TO 20 KNOTS AND GUSTS UP TO 35 KNOTS
SATURDAY AFTERNOON.
FIRE WEATHER...
DRY AND WINDY CONDITIONS EXPECTED TODAY. THE SOUTHERN PANHANDLE
WILL MOST LIKELY SEE MIN HUMIDITIES DROPPING INTO THE LOW TEENS
THIS AFTERNOON AND A RED FLAG WARNING HAS BENN ISSUED FOR THE
SOUTHERN PANHANDLE...NEBRASKA FIRE WEATHER ZONE 313. A STRONG AND
FAST MOVING PACIFIC ORIGIN COLD FRONT WILL SWEEP ACROSS THE
DISTRICT TONIGHT AND EARLY SUNDAY WITH WIDESPREAD PRECIPITATION
AND STRONG WINDS...ESPECIALLY A BORA WIND EVENT ON SUNDAY AND
ESPECIALLY SUNDAY NIGHT IN THE WAKE OF THE COLD FRONT AND PASSING
DISTURBANCE ALOFT. MUCH COLDER TEMPERATURES FROM LATE SUNDAY
MORNING THROUGH MONDAY...THEN A WARMING TREND THROUGH MIDWEEK.
HYDROLOGY...
RELEASES FROM UPSTREAM RESERVOIRS CONTINUE THIS MORNING. MUCH OF
THAT ADDITIONAL WATER WILL BE DIVERTED TO NEARBY CANALS...SO
RESULTING WATER IN THE NORTH PLATTE WILL BE ABOUT THE SAME OR EVEN
SLIGHTLY LOWER FROM RECENT DAYS. THE WATER LEVEL HAS SLOWLY
DECREASED AT HENRY AND MITCHELL SINCE WEDNESDAY. RUNOFF WILL BE
LIMITED ENTERING THE NORTH PLATTE RIVER.
CLIMATOLOGY...
SEVERAL RECORD HIGH TEMPERATURES FOR TODAY ARE IN DANGER OF BEING
BROKEN...SOME OF THEM QUITE ESTABLISHED. BELOW IS A LIST OF
CURRENT RECORDS AND WHAT WE ARE FORECASTING FOR THESE LOCATIONS TODAY.
ALLIANCE.....CURRENT RECORD...78 IN 2003....FORECAST TODAY...76
CHADRON......CURRENT RECORD...75 IN 1996....FORECAST TODAY...75
SCOTTSBLUFF..CURRENT RECORD...82 IN 1921....FORECAST TODAY...78
SIDNEY.......CURRENT RECORD...77 IN 2003....FORECAST TODAY...80
CHEYENNE.....CURRENT RECORD...74 IN 1882....FORECAST TODAY...75
LARAMIE......CURRENT RECORD...62 IN 1996....FORECAST TODAY...66
RAWLINS......CURRENT RECORD...63 IN 1990....FORECAST TODAY...66
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 9 AM SATURDAY TO NOON SUNDAY FOR WYZ106-
WYZ110-WYZ116.
HIGH WIND WARNING FROM 3 PM SATURDAY TO NOON SUNDAY FOR WYZ104-
WYZ105-WYZ109-WYZ113-WYZ115-WYZ117.
WINTER STORM WATCH FROM 9 PM SATURDAY TO 6 PM SUNDAY FOR WYZ112-
WYZ114.
NE...RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR NEZ019-
NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/FIRE WEATHER...CLAYCOMB
LONG TERM/AVIATION...TJTHazardous weather outlook, Apr 2, 5:57 AM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 557 AM MDT SAT APR 2 2011 WYZ104>106-109>111-113-115>117-031200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 557 AM MDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNINGS HAVE BEEN POSTED FOR MUCH OF SOUTH CENTRAL WYOMING AND THE LARAMIE RANGE SATURDAY THROUGH SUNDAY MORNING. PLEASE SEE THE URGENT- WEATHER MESSAGE AND WWUS75 ISSUED AT 1126 PM MDT FRIDAY FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY OUR NEXT PACIFIC STORM SYSTEM LOOKS TO IMPACT THE AREA SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW WILL BE POSSIBLE ACROSS NORTHERN CARBON AND SOUTHERN CONVERSE COUNTIES SUNDAY...WHERE 2 TO 4 INCHES OF SNOWFALL IS POSSIBLE. COLDER TEMPERATURES WILL FOLLOW AS THE FRONT HANGS UP NEAR THE WYOMING AND COLORADO BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...ANY REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE OF HIGH WINDS WOULD BE GREATLY APPRECIATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>103-107-108-118-119- 031200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 557 AM MDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT RECORD HIGH TEMPERATURES...COMBINED WITH GUSTY WEST WINDS WILL CREATE AN ELEVATED FIRE WEATHER THREAT FOR THE PANHANDLE TODAY. ESPECIALLY THE SOUTHERN PANHANDLE WHERE A RED FLAG WARNING HAS BEEN ISSUED AND IS IN EFFECT FROM NOON UNTIL 6 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY MORNING AND AFTERNOON...USHERING IN MUCH COLDER TEMPERATURES... STRONG WINDS AND INCREASING CHANCES FOR PRECIPITATION SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ112-114-031200- SIERRA MADRE RANGE-SNOWY RANGE- 557 AM MDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT OUR NEXT PACIFIC STORM SYSTEM LOOKS TO IMPACT THE AREA TONIGHT INTO SUNDAY. AHEAD OF THIS STORM SYSTEM...STRONG WEST TO SOUTHWEST WINDS ARE POSSIBLE THIS AFTERNOON THROUGH SUNDAY MORNING. WIND GUSTS TO 65 MPH WILL BE POSSIBLE ACROSS THE SNOWY AND SIERRA MADRE RANGES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS WELL...THOUGH THEY ARE NOT EXPECTED TO BECOME SEVERE. SNOW IS EXPECTED TO BEGIN OVER THE SNOWY AND SIERRA MADRE RANGES AS EARLY AS THIS AFTERNOON AND INTENSIFY TONIGHT INTO SUNDAY. SIGNIFICANT ACCUMULATING SNOWS ARE POSSIBLE ACROSS THE SNOWY AND SIERRA MADRE RANGES WHERE 12 TO 14 INCHES OF SNOW COULD FALL FROM LATE TONIGHT SUNDAY AFTERNOON. A WINTER STORM WATCH IS IN EFFECT FOR THE SNOWY AND SIERRA MADRE RANGES FROM 9 PM SATURDAY THOUGH 6 PM SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL BE ONGOING SUNDAY MORNING ALONG WITH STRONG WEST TO NORTHWEST WINDS. THE SNOW AND WINDS SHOULD BEGIN TO DIMINISH IN INTENSITY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:26 PM MDT | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 27 hr |
| Apr 1, 11:34 PM MDT | Winter Storm Watch | CYS | Albany, Carbon | 11 hr |
Nearby
Winter Storm Warnings in Wyoming, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.